# SDR SWIA2021102661888

- Difficulty date: August 30, 2021
- Submitted: October 26, 2021
- Operation: Air carrier
- Aircraft: N554CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15168
- Aircraft time: 32,204 hours, 21,051 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR ANGLE AT DD8, ON THE AFT SIDE OF FS320.163 IS CORRODED.     (C-CHECK RO 10/22/2021)    REMOVED AND REPLACED PASSENGER DOOR ANGLE AT DD8, ON THE AFT SIDE OF FS320.163. REF. CRJ900 SRM 51-42-06-001-001-A01, DWG# 601R31702 REV.-N AND DWG# 601R31871 REV.-D / COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY (CL600-2D24) STRUCTURAL MAJOR REPAIR (**RII**)
